Author Hayasaka, Futoshi|
Keywords Integral closure Indecomposable module Monomial ideal Regular local ring
Note This fulltext is available in Apr. 2022.|
Published Date 2020-08-15
Publication Title Journal of Algebra
Volume volume556
Publisher Academic Press
Start Page 879
End Page 907
ISSN 00218693
NCID AA00692420
Content Type Journal Article
language 英語
OAI-PMH Set 岡山大学
File Version author
DOI 10.1016/j.jalgebra.2020.03.029
Web of Science KeyUT 000530229500031
Related Url isVersionOf https://doi.org/10.1016/j.jalgebra.2020.03.029